# SDR SWAA2021081574512

- Difficulty date: May 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Crgo Dr Frm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SURFACE CORROSION *** FOUND AT FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB. PLATE MKD DOTS WL 153.5. / REMOVED AND REPLACED WEB PLATE AT FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL IRW B737-700 SRM 51-40-02-0G-0 9 DRWG# 143A8330
